# SDR SWIA2019080846170

- Difficulty date: August 7, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 41,429 hours, 34,953 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGE AFTER TAKE OFF. COMPLETED QRH AND RETURNED TO FIELD. FLT 5673.   INSTALLED NLG SHOCK STRUT IAW AMM. INSTALLED LH AND RH NOSE TIRE ASSY IAW AMM. OPS CHECK GOOD.
